# SDR 9608421160

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE FUSELAGE SKIN AT FS 869, LONGERON 39R, UNDER THE PRIMARY STATIC PORT.  REPAIRED SKIN (P/N ADA7030-1) PER EA 11-103927.
